# SDR CALA2024052901620

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 77,455 hours, 33,473 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851MC
- Part serial: 330008
- Condition: Obstructed
- Location: Captain'S
- Part time: 77,429 hours, 33,461 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION CAPT SIDE AT 95 KNOTS TO REJECTED. PLEASE PERFORM A PUMP UP OF THE PITOT SYS PERFOMED ADR SYS TEST REF 34-13-00, CAP AIRSPEED 8 KNOTS HIGHER THAN F/O DURING PUMP UP. INSPECTED CAP PITOT PROBE & FOUND METALIC DEBREE INSIDE. CAP PITOT REQUIRES REPLACEMENT, WILL PERFORM LEAK TEST OF PITOT SYSTEM AS REQUIRED AFTER INSTALL. UNLOCKING FOR SIGN OFF. OPS AND LEAK CHECK GOOD REPLACED CA PITOT PROBE REF AMM 34-11-15.  PERFORMED OPS TEST OF PITOT ICE PROTECTION REF AMM 30-31-00-710-001-A. OPS TEST GOOD & DID PUMP UP LEAK TEST FOR AIRSPEED INDICATION REF AMM 34-13-00-790-002-A. TEST WITHIN LIMITS NO CURRENT FAULTS OK TO CONTINUE.
